# SDR ASAA2021041034637

- Difficulty date: April 10, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,703 hours, 11,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y29
- Condition: Corroded
- Location: Bs 470-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, RBL 21 BETWEEN 500-500A R/H SHEILD HAS CORROSION GROUNDED - YES. REMOVED AND REPLACED SHIELD IAW B737-800 SRM 51-40-02-0G-0W= 7'" O= 0.032 R= 0.025 L= 25" D= 0.007"
